Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Feet Burning

Feet Burning

Hello, if I am on my feet for a certain amount of time my feet burn and hurts to walk. I then have
to limp.. I know there are a lot of meds out there, was wondering if there is one that does not have crazy side effects and weight gain etc

posted about 5 years ago
A MyMSTeam Member said:

I am perscribed Neurontin (Gabapentin) for serious nerve pains constantly in both hands. Not a narcotic so it does norhing for muscle aches. For the first couple of days while body gets used to it, you may get a slight drunk feeling. That goes away and haven't had any bad effects since. Thats been my experience at least.

posted about 5 years ago
A MyMSTeam Member said:

Gabapetin 1200 mg every 8 hours (makes me swell up with water like a balloon.) Slow release morphine on top of the neurotin/gabapentin was a god send. When it felt like my entire body was on fire 24/7 those 2 meds got me through 7 years of hell and allowed me to be able to walk enough to make a cup of tea or french toast. Plus I can go shopping for a couple of hours if I take an extra 30 mg of quick release morphine. I used to be on 60mg of morphine sulfate every 8 hours but with extra numbness I'm down to 30 mg of morphine sulfate (slow release morphine) every 8 hours :) See a pain specialist, they help :) .... oh and fentanyl patches are great to :)

posted about 5 years ago
A MyMSTeam Member said:

Lyrica is limited in how much they can give you. On some people it works on other people it doesn't. For me I barely noticed it working. I asked if I could double the dose. My neurologist said no & stuck me on Gabapentin. I do see a pain specialist. Your neurologist probably can not prescribe pain meds. So you may be better off asking your neurologist to refer you to a pain specialist

posted almost 5 years ago
A MyMSTeam Member said:

Does lyrics have any side effects?

posted almost 5 years ago
A MyMSTeam Member said:

Lyrica didn't do anything for me.

posted about 5 years ago
Already a Member? Log in